JournalsjemsVol. 16, No. 4pp. 835–892

The Wolff gradient bound for degenerate parabolic equations

  • Giuseppe Mingione

    Università di Parma, Italy
  • Tuomo Kuusi

    Aalto University, Finland
The Wolff gradient bound for degenerate parabolic equations cover

Abstract

The spatial gradient of solutions to non-homogeneous and degenerate parabolic equations of pp-Laplacean type can be pointwise estimated by natural Wolff potentials of the right hand side measure.

Cite this article

Giuseppe Mingione, Tuomo Kuusi, The Wolff gradient bound for degenerate parabolic equations. J. Eur. Math. Soc. 16 (2014), no. 4, pp. 835–892

DOI 10.4171/JEMS/449